# SDR FDEA201108093143

- Difficulty date: August 9, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,785 hours, 11,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108016
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT TEST.  EMERGENCY EXIT BATTERY PACK IAW MM  33-51-07-2.  OPS CHECKED NORMAL.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION.
